BibTeX record journals/siamcomp/LutzZ00

download as .bib file

@article{DBLP:journals/siamcomp/LutzZ00,
  author    = {Jack H. Lutz and
               Yong Zhao},
  title     = {The Density of Weakly Complete Problems under Adaptive Reductions},
  journal   = {{SIAM} J. Comput.},
  volume    = {30},
  number    = {4},
  pages     = {1197--1210},
  year      = {2000},
  url       = {https://doi.org/10.1137/S0097539797321547},
  doi       = {10.1137/S0097539797321547},
  timestamp = {Sat, 27 May 2017 14:22:59 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamcomp/LutzZ00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier